Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Analyticity of determinants of operators on a Banach space

Author: James S. Howland
Journal: Proc. Amer. Math. Soc. 28 (1971), 177-180
MSC: Primary 47A55; Secondary 47B10
MathSciNet review: 0417827
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ F(z)$ is an analytic family of operators on a Banach space which is of finite rank for each $ z$, then rank $ F(z)$ is constant except for isolated points, and det $ (I + F(z))$ and tr $ F(z)$ are analytic. Similarly if $ F(z)$ is meromorphic.

References [Enhancements On Off] (What's this?)

  • [1] Tosio Kato, Perturbation theory for linear operators, Die Grundlehren der mathematischen Wissenschaften, Band 132, Springer-Verlag New York, Inc., New York, 1966. MR 0203473
  • [2] A. F. Ruston, On the Fredholm theory of integral equations for operators belonging to the trace class of a general Banach space, Proc. London Math. Soc. (2) 53 (1951), 109–124. MR 0042612
  • [3] A. F. Ruston, Auerbach’s theorem and tensor products of Banach spaces, Proc. Cambridge Philos. Soc. 58 (1962), 476–480. MR 0165346

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A55, 47B10

Retrieve articles in all journals with MSC: 47A55, 47B10

Additional Information

Keywords: Trace class of Banach space, operator-valued analytic functions, determinants, finite rank operators
Article copyright: © Copyright 1971 American Mathematical Society